# SDR HNAA2017073100257

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 41,881 hours, 38,564 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: MS2774318RSE1121
- Part serial: NSN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RELAY K0058 & RELAY BASE XK0058, SAID RELAY AND BASE FAIL STEP-11IN FCD1-30-165-0276.   FOUND DAMAGE AND BURNED PINS ON PITOT STATIC NR 3.  BOTH RELAYS K0058, AND RELAY SOCKET XK0058 AND PINS WERE R & R.
